MathSciNet Relay Station
MathSciNet bibliographic data
MR121856 60.00
Volkonskiĭ, V. A.; Rozanov, Yu. A. Some limit theorems for random functions. I. Theor. Probability Appl. 4 1959 178–197.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement